HKUST Library Institutional Repository Banner

HKUST Institutional Repository >
Mathematics >
MATH Journal/Magazine Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1783.1/1780
Title: Simplified models of superconducting-normal-superconducting junctions and their numerical approximations
Authors: Du, Qiang
Remski, J.
Keywords: Ginzburg-Landau model
Superconductors
Convergence
Junctions
Issue Date: 8-Sep-2000
Citation: European journal of applied mathematics, v. 10, 1999, p. 1-25
Abstract: When a thin layer of normal (non-superconducting) material is placed between layers of superconducting material, a superconducting-normal-superconducting junction is formed. This paper considers a model for the junction based on the Ginzburg-Landau equations as the thickness of the normal layer tends to zero. The model is first derived formally by averaging the unknown variables in the normal layer. Rigorous convergence is then established, as well as an estimate for the order of convergence. Numerical results are shown for one-dimensional junctions.
Rights: © Cambridge University Press 2000. This paper was published in European Journal of Applied Mathematics and is reprinted with permission.
URI: http://hdl.handle.net/1783.1/1780
Appears in Collections:MATH Journal/Magazine Articles

Files in This Item:

File Description SizeFormat
du.pdf451KbAdobe PDFView/Open

Find published version via OpenURL Link Resolver

All items in this Repository are protected by copyright, with all rights reserved.